×

Oscillation theorems for certain neutral functional differential equations. (English) Zbl 0981.34059

Summary: The authors offer sufficient conditions for the oscillation of all solutions to neutral functional-differential equations of mixed type of the form \[ {d^n\over dt^n} (x(t)+ ax[t-\tau]+ bx[t+ \tau])+ \delta(q(t) x[t- g]+ p(t) x[t+ h])= 0,\quad \delta= \pm 1, \] where \(p\) and \(q\) are periodic functions.

MSC:

34K11 Oscillation theory of functional-differential equations
34K40 Neutral functional-differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Grace, S. R., On the oscillation of mixed neutral equations, J. Math. Anal. Appl., 194, 377-388 (1995) · Zbl 0845.34074
[2] Grace, S. R., Oscillations of mixed neutral functional differential equations, Appl. Math. Comput., 68, 1-13 (1995) · Zbl 0829.34058
[3] Grace, S. R., Oscillation criteria for \(n^{th}\) order neutral functional differential equations, J. Math. Anal. Appl., 184, 44-55 (1994) · Zbl 0803.34067
[4] Grace, S. R.; Lalli, B. S., Oscillation theorems for certain neutral functional differential equations with periodic coefficients, Dynamic Syst. Appl., 3, 85-94 (1994) · Zbl 0792.34065
[5] Grace, S. R.; Lalli, B. S., Oscillation theorems for second order neutral functional differential equations, Appl. Math. Comput., 51, 119-133 (1992) · Zbl 0758.34052
[6] Grace, S. R.; Lalli, B. S., Oscillation theorems for certain neutral differential equations, Czech. Math. J., 38, 745-753 (1988) · Zbl 0705.34072
[7] Grace, S. R.; Lalli, B. S., On the oscillation of certain neutral functional differential equations, Funkc. Ekavc., 36, 303-310 (1993) · Zbl 0787.34060
[8] Grace, S. R.; Lalli, B. S., On the oscillation of certain higher order functional differential equations of neutral type, Funkc. Ekavc., 37, 211-220 (1994) · Zbl 0808.34077
[9] Grammatikopoulos, M. K.; Ladas, G.; Meimaridou, A., Oscillation and asymptotic behavior of higher order neutral equations with variable coefficients, Chinese Ann. Math. Ser. B, 9, 322-338 (1988) · Zbl 0672.34066
[10] Grammatikopoulos, M. K.; Sficas, Y. G.; Stavroulakis, I. P., Necessary and sufficient conditions for oscillations of neutral equations with several coefficients, J. Diff. Eqns., 76, 294-311 (1988) · Zbl 0669.34069
[11] Györi, I.; Ladas, G., Oscillation Theory of Delay Differential Equations with Applications (1991), Oxford University Press: Oxford University Press Oxford · Zbl 0780.34048
[12] Hale, J., Theory of Functional Differential Equations (1977), Springer-Verlag: Springer-Verlag New York
[13] Ladas, G.; Sficas, Y. G., Oscillations of neutral delay differential equations, Canada. Math. Bull., 39, 438-445 (1986) · Zbl 0566.34054
[14] Ladas, G.; Sficas, Y. G., Oscillation of higher order neutral equations, J. Austral. Math. Soc. Ser. B, 27, 502-511 (1986) · Zbl 0566.34055
[15] Slemrod, M.; Infante, E. F., Asymptotic stability criteria for linear systems of difference-differential equations of neutral type and their discrete analogues, J. Math. Anal. Appl., 38, 399-415 (1972) · Zbl 0202.10301
[16] Kitamura, Y., Oscillation of functional differential equations with general deviating arguments, Hiroshima Math. J., 15, 445-491 (1985) · Zbl 0599.34091
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.